IIUM Repository

An Ising model with three competing interactions on a Cayley tree

Ganikhodjaev, Nasir and Pah, Chin Hee and Wahiddin, Mohamed Ridza (2004) An Ising model with three competing interactions on a Cayley tree. Journal of Mathematical Physics, 45 (9). 3645-3658 . ISSN 0022-2488 (P), 1089-7658 (O)

[img] PDF (An Ising model with three competing interactions on a Cayley tree ) - Published Version
Restricted to Repository staff only

Download (661kB) | Request a copy

Abstract

In this paper we consider an Ising model with three competing restricted interactions on the Cay ley tree J2(J3). The translation invariant and periodic Gibbs measures for these models are investigated and the problem of the phase transition in these classes is solved. © 2004 American Institute of Physics.

Item Type: Article (Journal)
Additional Information: 5826/13346
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: DR. CHIN HEE PAH
Date Deposited: 29 May 2012 14:46
Last Modified: 29 May 2012 14:46
URI: http://irep.iium.edu.my/id/eprint/13346

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year